MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-LEGACY ONE AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-LEGACY ONE AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 6400
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3/h6: the suspected device was returned for analysis.No issues were found in the event history log (ehl).Service history identified that no previous repair has been noted in the past 12 months.The device was visually inspected.A functional test was performed, and the reported issue was confirmed through downstream occlusion test.Further investigation, the downstream occlusion (dso) sensor was found to be defective was noted.The cause of the reported issue was due to dso sensor defective.As a result, the dso sensor was replaced.The device passed all functional testing after repair.
 
Event or Problem Description
The customer was reported that the device had an event of constant beeping during testing.There was no patient involvement/ no harm reported.Evaluation of the returned device identified the defective downstream occlusion (dso) sensor which may lead to interruption of medication during use.

Brand Name
CADD-LEGACY ONE AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25069790
Report Number3012307300-2026-04526
Device Sequence Number10425190
Product Code FRN
UDI-Device Identifier10610586019548
UDI-Public(01)10610586019548(11)190703
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K982838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6400
Device Catalogue Number21-6400-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown